# SDR DXTA2025021702335

- Difficulty date: February 11, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N183QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70162
- Aircraft time: 1,029 hours, 354 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

BRAKE SYSTEM: ON TAKEOFF ABOUT 80 KTS THE AIRCRAFT MADE AN UNCOMMANDED HARD RIGHT TURN. THERE WAS NO INDICATION OF ENGINE FAILURE, OR THRUST REVERSE DEPLOYMENT. THE RUNWAY WAS CONTAMINATED AND THE AIRCRAFT HAD BEEN DE-ICED SO THE ONLY THING THAT COMES TO MIND IS THAT A BRAKE LOCKED UP, BUT I HAVE NO IDEA OTHER THAN IT WAS ALL I COULD DO TO KEEP THE AIRPLANE ON THE RUNWAY WITH FULL LEFT RUDDER AND FULL LEFT BRAKE  AS WELL AS  USING POWER FROM THE RIGHT ENGINE. IT CAME VERY CLOSE TO GOING OFF THE RUNWAY
